# SDR ASAA2018011723208

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,563 hours, 12,970 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LT FMC FAILED AND DISPLAYED VTK FLAG ON CAPTAIN'S ND.  FMC THEN RESUMED NORMAL OPERATION.  ACFT GROUNDED.  COULD NOT DUPLICATE DEFECT.  ACCOMPLISHED FMC BITE TEST IAW FIM 34-61, TASK 801.  NO FAULTS LOGGED ON GROUND OR LAST FLIGHT LEG.  ACFT OK FOR SERVICE.
